# SDR SWAA2023062957824

- Difficulty date: June 10, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B; LBL 45.5 SEAT TRACK FASTENER LOCATION B CRACK NOTED IN FLOOR BEAM LAYER<[01] UPSIZED HOLE 1/32 IAW SRM 51-40-05. REQUIRES NDI TO VERIFY CRACK FREE CONDITION.;[02] CERTIFIED CORRECTIVE ACTION 1;[03] ACCOMPLISHED HFEC INSPECTION OF FASTENER HOLE INDICATION STILL EXISTS IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 16 TOOL ID IS000681 CAL. DUE 04/2024.;[04] REMOVED FLOOR PANELS 241FF; 241MF AND 241LF FOM IAW AMM 53-21-00-000-801;[05] DISPLACED SEAT TRACK AND SUPPORT DOUBLER AT BS727B AS REQUIRED FOR IDENTIFICATION OF CRACK LOCATION IAW SRM 51-40-02;[06] CERTIFIED CORRECTIVE ACTIONS 4 AND 5;[07] REQUEST NDI TO VERIFY CRACK LOCATION ON FLOOR BEAM;[08] UPON FURTHER INVESTIGATION FOUND CRACK IN SEAT TRACK ONLY FORWARD SIDE OF HOLE IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 16 TOOL ID IS000680 CAL. DUE 05/2024.;[09] OK TO INSTALL SUPPORT DOUBLER AT BS727B; LBL 45.5; WL208; MENTIONED ON STEP 5.;[10] OKAY TO INSTALL SUPPORT DOUBLER (GUSSET) AT BS 727B.;[11] INSTALLED SUPPORT DOUBLER FROM BS727A+15 TO BS727B; LBL 45.5; WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG. 146A5300.;[12] INSPECTED AND VERIFIED CORRECTIVE ACTION 11.;[13] FLOOR PANELS 241FF; 241LF; AND 241MF TO BE INSTALLED ON FAULT TTG8Q00LH77S;[14] VERIFIED CORRECTIVE ACTION 13.;[15] UPDATED MEASUREMENT TABLE.;[16] REMOVED AND REPLACED THE LBL 45.5 SEAT TRACK FROM B.S. 887 TO B.S. 727B AND INSTALLED OVERSIZE FASTENER PER EA 23-153-01875.;[17] VERIFIED MEASUREMENT TABLE.;[18] VERIFIED CORRECTIVE ACTION 16.
